# SDR SWIA202162019

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3180315S
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION ON AFT SIDE BETWEEN DD5-DD6     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED PAX DOOR FORWARD FORMER PER CRJ 700 SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01, 51-42-21-001-001-A01, AND DWG 601R31702 REV N.   / COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
